| Issue |
Title |
File |
| Vol 39, No 2 (2018) |
A Necessary Condition for The Residual Nilpotence of HNN-Extensions |
 (Eng)
|
|
Sokolov E.V.
|
| Vol 39, No 2 (2018) |
The Groups of Basic Automorphisms of Complete Cartan Foliations |
 (Eng)
|
|
Sheina K.I., Zhukova N.I.
|
| Vol 39, No 2 (2018) |
Behavior of the Singular Integral Along the Real Axis with the Density Vanishing at Infinity Near Infinity |
 (Eng)
|
|
Salimov R.B.
|
| Vol 39, No 2 (2018) |
Twice Periodic Solutions of a Nonlinear Elliptic Second-Order Systems |
 (Eng)
|
|
Safarov D.S., Shodiev M.S.
|
| Vol 39, No 2 (2018) |
Mathematical Model of Qualitative Properties of Exciton Diffusion Generated by Electron Probe in a Homogeneous Semiconductor Material |
 (Eng)
|
|
Polyakov A.N., Smirnova A.N., Stepovich M.A., Turtin D.V.
|
| Vol 39, No 2 (2018) |
Uniformization of Simply-Connected Ramified Coverings of the Sphere by Rational Functions |
 (Eng)
|
|
Nasyrov S.
|
| Vol 39, No 2 (2018) |
On the Group of Continuous Automorphisms of Some Profinite Groups |
 (Eng)
|
|
Mantika G., Tieudjo D.
|
| Vol 39, No 2 (2018) |
Embedding Theorems for Interpolation Spaces BLp,qs,k |
 (Eng)
|
|
Krepkogorskiĭ V.L.
|
| Vol 39, No 2 (2018) |
A New Class of Sequences and L-Convergence of Some Complex Modified Trigonometric Sums |
 (Eng)
|
|
Krasniqi X.Z.
|
| Vol 39, No 2 (2018) |
Existence of Solutions of Anisotropic Elliptic Equations with Variable Exponents in Unbounded Domains |
 (Eng)
|
|
Kamaletdinov A.S., Kozhevnikova L.M., Melnik L.Y.
|
| Vol 39, No 1 (2018) |
On Endomorphism Semigroups of Some Connected Unars with Cycle and of Their Homomorphic Images |
 (Eng)
|
|
Syrovatskaya S.V.
|
| Vol 39, No 1 (2018) |
On the Uniqueness of the Solution of the Dirichlet Boundary Value Problem for Quasiharmonic Functions in a Non-Unit Disk |
 (Eng)
|
|
Rasulov K.M.
|
| Vol 39, No 1 (2018) |
Pseudo-Riemannian Foliations and Their Graphs |
 (Eng)
|
|
Dolgonosova A.Y., Zhukova N.I.
|
| Vol 39, No 1 (2018) |
On Conjugacy Finite Sets of Subgroups in Some Class of Coxeter Groups |
 (Eng)
|
|
Dobrynina I.V., Inchenko O.V.
|
| Vol 39, No 1 (2018) |
About Existence of Almost Kähler Structures on Six-Dimensional G1-Manifolds |
 (Eng)
|
|
Daurtseva N.A.
|
| Vol 39, No 1 (2018) |
The Problem of Projecting the Origin of Euclidean Space onto the Convex Polyhedron |
 (Eng)
|
|
Gabidullina Z.R.
|
| Vol 39, No 1 (2018) |
Direct Decomposition Theory of Torsion-Free Abelian Groups of Finite Rank: Graph Method |
 (Eng)
|
|
Blagoveshchenskaya E., Kunetz D.
|
| Vol 39, No 1 (2018) |
Differential and Integral Projective Invariants for the Groups of Diffeomorphisms |
 (Eng)
|
|
Bibikov P.V.
|
| Vol 39, No 1 (2018) |
A Note on Geometry of Special Hermitian Manifolds |
 (Eng)
|
|
Banaru M.
|
| Vol 39, No 1 (2018) |
Upper Bound of the Circuits Unreliability in a Complete Finite Basis (in P3) with Arbitrary Faults of Elements |
 (Eng)
|
|
Alekhina M., Barsukova O.
|
| Vol 39, No 1 (2018) |
Generalizations of Casey’s Theorem for Higher Dimensions |
 (Eng)
|
|
Abrosimov N.V., Aseev V.V.
|
| Vol 39, No 1 (2018) |
Spin Polarization-Scaling Quantum Maps and Channels |
 (Eng)
|
|
Filippov S.N., Magadov K.Y.
|
| Vol 39, No 1 (2018) |
Admissible Hyper-Complex Pseudo-Hermitian Structures |
 (Eng)
|
|
Galaev S.V.
|
| Vol 39, No 1 (2018) |
On an Asymptotic Property of Divisor τ-Function |
 (Eng)
|
|
Hakobyan T., Vostokov S.
|
| Vol 39, No 1 (2018) |
On Categorical Equivalence Between Formations of Monounary Algebras |
 (Eng)
|
|
Rasstrigin A.L.
|
| 351 - 375 of 607 Items |
<< < 10 11 12 13 14 15 16 17 18 19 > >>
|